Alert archive / Vermont / Wind Advisories in 2025
Wind Advisory 9, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Mar 6, 2025, 3:05 PM EST for 11 counties in Vermont; Clinton County, Essex County, New York. It took effect at Mar 7, 2025, 4:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2025, 3:05 PM EST (20:05 UTC)
- In effect from
- Mar 7, 2025, 4:00 AM EST
- Expired
- Mar 7, 2025, 6:07 PM EST
- In force
- 14 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 38 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669 WWUS71 KBTV 062005 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 305 PM EST Thu Mar 6 2025 VTZ003-004-006>008-010-016>021-071000- /O.NEW.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- Western Windsor-Eastern Windsor- Including the cities of Underhill, Richford, White River Junction, Springfield, Richmond, Island Pond, Johnson, Newport, Bradford, St. Johnsbury, Stowe, Bethel, East Wallingford, Hardwick, Enosburg Falls, Randolph, Lunenburg, Derby, Waitsfield, Killington, Ludlow, Bristol, Montpelier, and Ripton 305 PM EST Thu Mar 6 2025 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...From the Green Mountains eastward in Vermont * WHEN...From 4 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Haynes
5 follow-up statements
106 WWUS71 KBTV 062108 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 408 PM EST Thu Mar 6 2025 NYZ026-027-087-070100- /O.NEW.KBTV.WI.Y.0010.250306T2108Z-250307T0100Z/ Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence- Including the cities of Fort Covington, Ogdensburg, Massena, Potsdam, Norfolk, Malone, and Gouverneur 408 PM EST Thu Mar 6 2025 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Northern Franklin, Northern St. Lawrence, and Southwestern St. Lawrence Counties. * WHEN...Until 8 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ VTZ003-004-006>008-010-016>021-071000- /O.CON.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- Western Windsor-Eastern Windsor- Including the cities of Underhill, Richford, White River Junction, Springfield, Richmond, Island Pond, Johnson, Newport, Bradford, St. Johnsbury, Stowe, Bethel, East Wallingford, Hardwick, Enosburg Falls, Randolph, Lunenburg, Derby, Waitsfield, Killington, Ludlow, Bristol, Montpelier, and Ripton 408 PM EST Thu Mar 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...From the Green Mountains eastward in Vermont. * WHEN...From 4 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Haynes
620 WWUS71 KBTV 070055 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 755 PM EST Thu Mar 6 2025 NYZ026-027-087-070200- /O.EXP.KBTV.WI.Y.0010.000000T0000Z-250307T0100Z/ Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence- Including the cities of Potsdam, Gouverneur, Malone, Massena, Ogdensburg, Norfolk, and Fort Covington 755 PM EST Thu Mar 6 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING... The strongest winds are done. $$ VTZ003-004-006>008-010-016>021-071500- /O.CON.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- Western Windsor-Eastern Windsor- Including the cities of Richford, Stowe, East Wallingford, Lunenburg, Randolph, Derby, Hardwick, St. Johnsbury, Killington, Underhill, Waitsfield, Springfield, Ludlow, Island Pond, Montpelier, Bradford, Newport, Enosburg Falls, Richmond, Bristol, White River Junction, Johnson, Ripton, and Bethel 755 PM EST Thu Mar 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...From the Green Mountains eastward in Vermont. * WHEN...From 4 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Myskowski
368 WWUS71 KBTV 070741 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 241 AM EST Fri Mar 7 2025 NYZ031-034-072200- /O.EXA.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/ Western Clinton-Western Essex- Including the cities of Newcomb, Lake Placid, Dannemora, and Ellenburg 241 AM EST Fri Mar 7 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Western Clinton and Western Essex Counties in New York. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ VTZ003-004-006>008-010-016>021-072200- /O.CON.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- Western Windsor-Eastern Windsor- Including the cities of East Wallingford, Killington, Lunenburg, Waitsfield, White River Junction, St. Johnsbury, Montpelier, Derby, Richmond, Richford, Bristol, Enosburg Falls, Ludlow, Ripton, Johnson, Randolph, Newport, Island Pond, Bradford, Springfield, Hardwick, Stowe, Underhill, and Bethel 241 AM EST Fri Mar 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...From the Green Mountains eastward in Vermont * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Clay
460 WWUS71 KBTV 071953 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 253 PM EST Fri Mar 7 2025 NYZ031-034-VTZ003-004-006>008-010-016>021-080000- /O.CON.KBTV.WI.Y.0009.000000T0000Z-250308T0000Z/ Western Clinton-Western Essex-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-Eastern Windsor- Including the cities of Richmond, Derby, Johnson, Waitsfield, Underhill, Dannemora, Springfield, Newport, Bethel, Killington, Newcomb, Ellenburg, Richford, Lunenburg, Montpelier, Bradford, Lake Placid, Ludlow, White River Junction, St. Johnsbury, Enosburg Falls, Bristol, Hardwick, Randolph, Island Pond, East Wallingford, Stowe, and Ripton 253 PM EST Fri Mar 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Western Clinton and Western Essex counties in New York and from the Green Mountains eastward in Vermont. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Haynes
536 WWUS71 KBTV 072307 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 607 PM EST Fri Mar 7 2025 NYZ031-034-VTZ003-004-006>008-010-016>021-080015- /O.CAN.KBTV.WI.Y.0009.000000T0000Z-250308T0000Z/ Western Clinton-Western Essex-Orleans-Essex-Lamoille-Caledonia- Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-Eastern Windsor- Including the cities of Johnson, Montpelier, Stowe, Richford, Underhill, East Wallingford, Richmond, Bristol, Ripton, Island Pond, Ludlow, Ellenburg, Enosburg Falls, Bradford, Lake Placid, Killington, Waitsfield, Hardwick, Bethel, Dannemora, Derby, Newport, Springfield, Lunenburg, White River Junction, St. Johnsbury, Randolph, and Newcomb 607 PM EST Fri Mar 7 2025 ...WIND ADVISORY IS CANCELLED... The strongest winds have ended this evening. $$ Storm
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Mar 6, 12:52 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 6, 12:52 PM EST, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Burlington VT 1252 PM EST Thu Mar 6 2025 .SYNOPSIS... Scattered rain showers will continue across the region today. The recent rainfall combined with snowmelt will keep area rivers and streams on the rise through much of the day. A cold front will change rain showers over to snow, which will become focused in the mountains overnight, especially along the western slopes. Gusty winds are expected tonight into Friday, followed by a return to below normal temperatures for the weekend. && .NEAR TERM /THROUGH FRIDAY/... As of 1236 PM EST Thursday...The prefrontal trough has moves east. Despite it moving out, there's still some very low-level reflectivity moving about with erratic motions. A shower moved north towards Burlington, but has since shifted course and begun to move east- southeast. This is very shallow activity, but it has not managed to drop 0.02" at BTV. Shallow shower problems aside, rivers have continued to steadily rise with dewpoints remaining well above freezing with temperatures ranging in the mid 30s to lower 40s. After our activity this morning, we've seen evidence of ice movement, but no evidence of additional jams since then. Main tweak for this update was to increase wind gusts across northern New York, and the rest of the forecast is generally in good shape. Previous discussion...Although the bulk of the rain has ended, scattered rain showers continue across the region this morning. Expect we'll see activity wane a bit through the day today, though off and showers will be possible. We're still awaiting the arrival of the cold front, which lies off to our west. As such, temperatures remain fairly mild at this hour, with most locations in the 40s. So while additional rainfall amounts are not expected to be significant, snowmelt will continue through the day, keeping the threat of ice movement/jams and associated flooding in the forefront of the forecast. See the Hydrology section below for full details. The cold front will move through from west to east late this morning into the afternoon hours, bringing our milder temperatures to an end. Much of northern NY will likely have early highs around 40F, then expect temperatures to fall through the afternoon. VT, meanwhile, will still see some warming before the front arrives this afternoon/evening, and highs will be in the mid 40s to around 50F. After a lull in the shower activity, expect another uptick late this afternoon into the evening hours as winds turn to the west. Rain showers will transition to snow showers, and eventually to upslope mountain snow showers tonight. Winds will become gusty behind the front as well, with gusts to 30 mph expected. Snowfall amounts through the overnight hours will be highest in the mountains and favored western slopes, where 1 to 2 inches of accumulation is expected, with 2-4 expected in the highest summits. Lows will be in the mid teens to mid 20s. The focus for Friday will be increasing gusty west/northwest winds. The pressure gradient will tighten through the day in response to an anomalously strong low over the Canadian Maritimes, with 50+ kt lowering down to around 5000 ft. Steep low level lapse rates will allow some of these stronger winds to mix down to the surface, making for a blustery day. Gusts of 30 to 40 mph are expected, with the favored downslope areas along the eastern slopes of the Adirondacks and Greens likely seeing gusts in excess of 40 mph. Highs will be in the upper 20s to upper 30s, which is near normal, and expect there will be breaks of sunshine, but the winds will make it feel quite chilly much of the day. Wind chills in the teens will be common, and likely at or below zero in the higher summits. Mountain snow showers will be possible, but much of the area will be dry. Additional accumulation will be 2 inches or less. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... As of 311 AM EST Thursday...Some light upslope snow showers will likely continue Friday night into Saturday morning but moisture will becoming increasingly scarce. This should limit any new snow accumulation on the western slopes of our high terrain to a dusting to maybe a few tenths of an inch of fresh snow. The main story for Friday night through Saturday will be much cooler air filtering into the region keeping lows in the teens and low 20s both nights while limiting daytime highs to the low 20s to low 30s. Unfortunately, this period is looking a bit on the cloudy side with a strong subsidence inversion trapping moisture below 10,000 ft. Still, a few people will likely luck out and see a few glimpses of the sun Saturday afternoon. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 311 AM EST Thursday...We will remain under the influence of an upper level trough on Sunday but the air mass is expected to moderate a bit throughout the day. This will yield noticeably warmer temperatures, especially during the afternoon hours, where highs will climb into the mid 20s to mid 30s. This will be the leading edge of another warm up next week with temperatures warming into the 40s by Tuesday with much of next week well above freezing during the afternoon hours with lows near or below freezing. Thinking about it, next week looks like a great weak for maple sugaring based on the current forecasted temperatures. We will likely continue to see decent snow melt next week but dewpoints near or below freezing will likely lead to a slow melt instead of a rapid melt. As with any warming trend as we begin to transition out of the heart of winter, we could see additional ice movement next week. However, without any appreciable rainfall, the threat for any new ice jams remains low but we will be vigilant, as always, keeping an eye on the area rivers. We will see the potential for a few rain/snow showers (depending on the boundary layer temperatures) next week as we will remain under the influence of northern stream energy. Nevertheless, no single feature will yield a wash-out but rather some scattered showers. Models are trying to key in on a more synoptic scale feature trying to push through the area late this week but the jury remains out as it'll depend on the overall trend in the longwave pattern. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Through 18Z Friday...Conditions are mainly a mix of VFR and MVFR due to ceilings around 1800-2900 ft agl. There are embedded regions with 500-800 ft agl ceilings and some with partial clearing, but they are localized at best. Localized showers are also moving erratically through Vermont, with one impacting KBTV at this time. Winds across Vermont are mainly 5 to 9 knots, but have been rather variable in direction. At KSLK and KMSS, southwesterly gusts of 20 to 30, even occasionally around 35 knots, are occurring. As the evening progresses, gusty winds will spread east into Vermont with a shift towards the west. Also anticipate turbulent conditions near mountain summits as winds near and above 2000 feet increase to 40 to 50 knots. Snow showers will move along and ahead of the west-northwest wind shift about 00z to 06z. Snow showers will produce 1-5 SM visibilities as they move east of Vermont by about 08z-10z. Beyond 12z, there will be partial clearing of skies and a further increase of winds at sustained 13 to 18 knots with gusts 25 to 35 knots. Outlook... Friday Night: Mainly VFR, with local MVFR possible. Slight chance SHSN. Saturday: Mainly VFR, with local MVFR possible. Slight chance SHSN. Saturday Night: VFR. NO SIG WX. Sunday: Mainly VFR, with areas MVFR possible. NO SIG WX. Sunday Night: Mainly VFR, with areas MVFR possible. Chance SHSN. Monday: Mainly MVFR, with local VFR possible. Slight chance SHSN. Monday Night: VFR. NO SIG WX. Tuesday: VFR. Slight chance SHRA. && .HYDROLOGY... As of 3 am, we're starting to see sharp rises on area rivers and streams, along with signs of ice movement. Rainfall totals over the past 24 hours have generally ranged from 0.25 inch in the far northern areas to around an inch. Steadiest rain has ended at this point; scattered showers today should add a quarter of an inch or less over the vast majority of the area. The main driver of rises now will be snowmelt. NOHRSC's latest analysis shows our snowpack has fully ripened, except across the highest terrain. With temperatures and dewpoints still in the 40s in many locations, snowmelt runoff will be slow to cease. A cold front will allow temperatures/dewpoints to fall into the 30s, first in NY this morning, and not until this afternoon in VT. Even once temperatures start to fall, runoff will be slower to respond, and rivers will likely continue to rise through the afternoon and into the evening, especially in VT. We still anticipate snowmelt to contribute 1 to 2 additional inches of runoff to our recent rainfall. At this time, no rivers are forecasted to rise above flood stage, though both Otter Creek and the Mad River are expected to approach bankfull. The Mad is rising very quickly at the time of this writing and is being monitored closely. However, many rivers are just starting to show significant rises, and these will likely accelerate as we head through the morning hours. As such, expect river ice will start to move; indeed, we have already seen signs of ice movement along the Lamoille River at Johnson and Jeffersonville, along with some smaller brooks in the northern Greens. While the potential for ice movement will continue to increase this morning, we still anticipate any ice jams will be fairly isolated in nature. Exactly where/when these will develop and how severe their flooding and impacts may or may not be is very difficult to discern. Therefore, anyone with interests along area rivers and streams are urged to remain alert for changing water levels and ice conditions. The latest river stages and forecasts can always be found on our web page. && .EQUIPMENT... The NOAA weather radio transmitter at Parishville, NY, KBS-508 on 16.500 MHz, is currently off the air due to unknown technical issues. Electronic technicians will diagnose the problem later today, but it is unknown when the transmitter will return to normal operations. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Hastings NEAR TERM...Hastings/Haynes SHORT TERM...Clay LONG TERM...Clay AVIATION...Haynes HYDROLOGY...Hastings EQUIPMENT... Hastings
Hazardous weather outlook, Mar 6, 3:09 AM EST, 11 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 309 AM EST Thu Mar 6 2025 NYZ026>031-034-035-087-VTZ001>011-016>021-070815- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 309 AM EST Thu Mar 6 2025 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Rivers and streams will continue to rise through much of the day due to snowmelt and recent rainfall. While rivers are expected to remain within their banks, river ice movement and subsequent ice jams and flooding will be possible. Anyone with interests along waterways should remain alert for changing water levels and ice conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 6, 12:55 PM EST, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1255 PM EST Thu Mar 06 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Ice Jam Flooding 2 NNE Moretown 44.28N 72.74W
03/06/2025 Washington VT USGS
Moretown gage reached Minor Flood stage and flatlined,
showing signs of ice jam flooding. Public confirmed
presence of ice jam.
0800 AM Ice Jam Flooding 3 S Lowell 44.75N 72.46W
03/06/2025 Orleans VT Public
Public report of water across the road along VT 100. EM
confirmed.
&&
Event Number BTV2500717
Event Number BTV2500718
JMSLocal storm report, Mar 6, 1:24 PM EST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
124 PM EST Thu Mar 06 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM Ice Jam 2 SW Jay 44.35N 73.75W
03/06/2025 Essex NY Emergency Mngr
Ice jam reported in Au Sable Forks, close to Upper Jay,
New York. No information on damages or exact location
yet.
&&
Event Number BTV2500719
JMSThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 5:19 AM EST | Areal Flood Warning | BTV | Washington, Windsor | 92 days |
| Mar 6, 4:08 PM EST | Wind Advisory | BTV | Franklin, St. Lawrence | 4 hr |
Nearby
Wind Advisories in Vermont, 2025Wind Advisories in New York, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.